# SDR WX0A2015082172827

- Difficulty date: August 20, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N426NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49437
- Aircraft time: 55,109 hours, 51,871 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF A RUBBER ODOR WAS NOTICED BY THE PILOTS.  THE AFT FLIGHT ATTENDANTS REPORTED A BURNING LIKE SMELL.  ODORS DISSIPATED WITHIN APPROX 5 MINUTES.  FWD FLIGHT ATTENDANTS DID NOT NOTICE SMELL.  PERFORMED AIR CABIN ODOR & SMOKE TROUBLESHOOTING TASK CARD & PACK BURNOUT 21-059-002 & 21-059-008.  NO FINDINGS TO REPORT.  AFTER TASK CARD COMPLETION, ACFT CHECKED OK.  WATER SEPARATOR DRAINS ALSO CLEARED AMM 21-20-02.
